# SDR DALA13062465807

- Difficulty date: November 20, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 40,071 hours, 13,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AFT LENS OF LIGHTED EXIT SIGN IN AFT GALLEY WITH INCORRECT CONFIGURATION. REPLACED LENS WITH PROPER PART.
